MAUDE Adverse Event Report: ALPHATEC SPINE INC SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM

ALPHATEC SPINE INC SET SCREW (TI-6AL-4V ELI); PEDICLE SCREW SYSTEM
Model Number 47027
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible.The identifying lot numbers have not been provided.The explanted construct was given to the patient upon removal.
 
Event or Problem Description
Two arsenal set screws (47027) were found detached from the tulip of the mating polyaxial screws located at both the right and left sides of the s1.The patient was reported to have already fused/healed.Revision surgery was conducted on (b)(6) 2016 to remove the l4-s1 construct.

Brand Name
SET SCREW (TI-6AL-4V ELI)
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key6017885
Report Number2027467-2016-00080
Device Sequence Number19292307
Product Code NKB
UDI-Device Identifier00844856070325
UDI-Public00844856070325
Combination Product (Y/N)N
PMA/510(K) Number
K133221
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number47027
Device Catalogue Number47027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2016
Initial Report FDA Received Date10/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR